Several times after a perfectly formed, normal bowel movement as the peristalsis continues my whole system slowly goes into a huge spasm of nausea and within a few minutes I pass out. Afterwards I am weak for the rest of the day, sometimes for a couple of days; and often my digestive system then goes into diareah mode. I then can't eat anything except crackers, rice,etc. without causing a lot of pain and maybe another another attack. I have had every test known to my Gastro-intestinal specialist. Every test comes out normal. The CT scan of my whole torso taken a few weeks ago showed absolutely no abnormalities. I had my gall bladder taken out last year, when gut pain was higher in the belly, but the symptoms are still the same. 7 years ago I had an emergency appendectomy.When I was forty years old I had two grand mal seizures when I was home with a cold. The EEG showed no epilepsy. I have not has grand mal seizures since. I am now 67. Between now and then, I have had continued abdominal difficulties where I "lose my head" so to speak. My sister has been diagnosed with an atypical type of epilepsy and my other sister "faints" when she gets anxious or overexcited. Her doctor said it is low blood pressure. Last weekend I "fainted" twice, each time after an an arduous bowel movement. I try to eat no raw foods, high fibre, or anything irritating. But last weekend I indulged in coffee and I think that had something to do with bringing on the attacks. It has taken well over 7 days to recover. It is a mystery. I have had an allergy test and show no allergies. I am under psychiatric care for being bi=polar and take topamax, 100 mg./day. This was diagnosed in 1999. I am much less manic than before, in fact tried to go off topamax this month. But I feel much better with just 100 mg./ per day. I live on the island of Hawaii where we no longer have a neurologist and only two or three Gastrointerologists. My children want me to go to the mainland to really get checked out. Would you see a Gastro person or a neurologist after what I have told you.
it's your back. There is a nerve that follows near the path of the bowels, and when it is pinched or stressed, you can become light headed or faint. I suggest you go get a massage or see a Dr. that works on backs. Chiropactor (sp?), they can fix you right up. It can also cause your toes/legs to feel shooting pains. I was a home health aide for years, I had two ladies that this happened to.
Sounds like a vaso-vagal episode to me. It's often caused by straining for a bowel movement. The heart rate drops very low, along with the blood pressure. Many people pass out or almost pass out. Often there is sweating, nausea, weakness, diarrhea.
This is a classic autonomic response and agree with maggie and patsy. See the Nuerologist and he will be able to help you. I have P.O.T.S. and so does my daughter and this is something we experience also.
I have epilepsy, diagnosed since an infant. About 80% of the grand mal seizures I have happen in the bathroom, of all places, when I am having a b.m. I notice that I lose it right after I wrap toilet paper around my hand, and recently have noticed trembling in my hands, and an urge to go to the bathroom before these episodes. I actually carry a pillow to the bathroom with me and am considering a helmet.(yikes!) Find this strange and my neuro seems to think it is a coincidence- but 80%? I don't believe that.
I have no health problems to speak of, but I do suffer from constipation that can get really bad. I sometimes feel like my entire body is vibrating VIOLENTLY! Then I will have a tremendous b.m and it stops but I can barely move, and I'm wiped out for at least a day. Is any of this familar to anybody else? I'm 37 yrs old..
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.